# SDR REXA2017102501128

- Difficulty date: October 25, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 21,676 hours, 14,514 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT WIRING AT PANEL 171CL, BELOW AFT LEFT EMERGENCY EXIT, TO BE BROKEN.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-15-000-801,  AMM 33-51-15-400-801.   OPS CHECKED  GOOD IAW AMM 33-51-15-710-801.
